# SDR MALA050882

- Difficulty date: December 19, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 53 hours, 20 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Damaged
- Location: Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR DOOR FLANGE DAMAGED AND REPAIRED IAW EO 5344.
